# SDR AALA2000774

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER RIGHT AND STRINGER SPLICE CORRODED STATION 685-690.  REMOVED CORRODED SECTION OF STRINGER AND SPLICE AND INSTALLED STRINGER SPLICE REPAIR PER SRM 53-10-3 FIG 1 PAGE 1.  (M)
